2019
Том 71
№ 11

All Issues

Masmaliev G. M.

Articles: 1
Brief Communications (Russian)

On conditions for the discreteness of the spectrum of a semiinfinite Jacobi matrix with zero diagonal

Khanmamedov A. Kh., Masmaliev G. M.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2010. - 62, № 2. - pp. 285–288

We establish sufficient conditions for the discreteness of the spectrum of a second-order self-adjoint difference operator generated by a semiinfinite Jacobi matrix with zero principal diagonal.